|
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1953, Volume 17, Issue 5, Pages 401–420
(Mi im3477)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
The general theory of correlation of random functions
V. S. Pugachev
Received: 06.01.1953
Citation:
V. S. Pugachev, “The general theory of correlation of random functions”, Izv. Math., 17:5 (1953)
Linking options:
https://www.mathnet.ru/eng/im3477 https://www.mathnet.ru/eng/im/v17/i5/p401
|
Statistics & downloads: |
Abstract page: | 1529 | Full-text PDF : | 1381 | First page: | 1 |
|